# SDR USAASB96002

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350US
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Press Selector
- Part number: 7110025
- Condition: Failed
- Location: P-5 Panel
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 1440 - MCO - ON TAKEOFF FROM PBI, AIRCRAFT WOULD NOT PRESSURIZE.  SELECTED STANDBY THEN MANUAL, NO HELP, OUTFLOW VALVE FULL CLOSED.  MAINTENANCE REPLACED PRESSURIZATION SELECTOR PANEL.  PRESSURIZED AIRCRAFT ON GROUND AT MCO.  OPS CHECKS OK.  (M)
